Scholarly Research Excellence
@article{(International Science Index):http://waset.org/publications/16970,
  title    = {Characterization of Solutions of Nonsmooth Variational Problems and Duality},
  author    = {Juan Zhang and  Changzhao Li},
  country   = {},
  institution={},
  abstract  = {In this paper, we introduce a new class of nonsmooth pseudo-invex and nonsmooth quasi-invex functions to non-smooth variational problems. By using these concepts, numbers of necessary and sufficient conditions are established for a nonsmooth variational problem wherein Clarke’s generalized gradient is used. Also, weak, strong and converse duality are established.
},
    journal   = {International Journal of Mathematical, Computational, Physical, Electrical and Computer Engineering},  volume    = {7},
  number    = {1},
  year      = {2013},
  pages     = {112 - 118},
  ee        = {http://waset.org/publications/16970},
  url       = {http://waset.org/Publications?p=73},
  bibsource = {http://waset.org/Publications},
  issn      = {eISSN:1307-6892},
  publisher = {World Academy of Science, Engineering and Technology},
  index     = {International Science Index 73, 2013},
}